# SDR 45357033108

- Difficulty date: March 31, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N441FX
- Make and model: Lear 45LEAR
- Aircraft serial: 357
- Aircraft time: 37 hours, 21 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Cracked
- Location: Ecs Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED STAB OVERHEAT CAS MSG ILLUMINATED. PERFORMED CHECKLIST AND LIGHT WENT OUT AFTER SEVERAL MINUTES.  IFE DECLARED BY ATC. AIR DIVERSION WITH UNEVENTFUL LANDING AND TAXI.  PERFORMED GROUND RUNS WITH BOTH ENGINES AT VARIOUS POWER SETTING, CHECKED CONNECTORS AT ECS CONTROLLER, ALL WITH NO DEFECTS NOTED.
